MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PNEUPAC VENTILATORS BABYPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL ASD, INC. PNEUPAC VENTILATORS BABYPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 510A1960NONEU
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that the air indicator was faulty.The event occurred, during testing.There was no patient involvement.
 
Additional Manufacturer Narrative
B3:.Date of event: unknown.No information has been provided to date.Investigation summary: one device was received in good condition, except for the air indicator not working.The device passed all functional testing.The complaint was confirmed, through visual inspection.The air indicator will be replaced and functional testing performed after repairs.The product's history records were reviewed.And there were no non-conformances nor service-related issues, that would have resulted in the reported complaint.

Brand Name
PNEUPAC VENTILATORS BABYPAC
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19806054
Report Number3012307300-2024-06470
Device Sequence Number8302766
Product Code BTL
UDI-Device Identifier15019517181173
UDI-Public(01)15019517181173(11)151221
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K043495
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number510A1960NONEU
Device Catalogue Number510A1960
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Initial Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown